# SDR VNAA0510019

- Difficulty date: October 23, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 1,767 hours, 1,680 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW HEARD A SQUEALING NOISE.  THE FLIGHT RETURNED TO IAH WHERE MAINTENANCE FOUND THE SERVICE PANEL ACCESS DOOR OPEN.  NO DAMAGE WAS FOUND.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
